# SDR AWXA200300599

- Difficulty date: May 19, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N646AW
- Make and model: Airbus A320-231
- Aircraft serial: 271
- Aircraft time: 34,802 hours, 14,195 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367005600100
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-01 CHECK CENTER WING FLOOR PANEL 242FF WAS FOUND DELAMINATED. MAINTENANCE REMOVED DAMAGED FLOOR PANEL 242FF; FABRICATED A NEW REPLACEMENT PANEL PER DWG 10D536-70055; INSTALLED REPAIR PART IAW AWA T/C R1C25306.
